# SDR IPXA2015100794502

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 49,713 hours, 16,064 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEFT ENGINE FAILED.  AIR RETURN.   R & R RUPTURED FUEL LINE.
